|07-22-2006, 12:43 AM||#1|
Join Date: Jun 2006
Problem with Mutagen Effect
I made the mistake of updating my graphics card drivers, seeing as I figured it might give me some sort performance boost (my drivers are the stock ones that came with my card). As of an hour ago, I now have the latest Nvidia Forceware drivers, version 90, mark 91.31 or however they list it. (URL is http://www.nvidia.com/object/winxp_2k_91.31.html)
I am getting a weird 'tunnel' effect when under the slow-motion effects of the mutagen gas. This affects whether inside the cloud or not; so long as my reflexes are increased, the blurred tunnel effect occurs. I'd take a screenshot of it, but I don't know how. It is mostly clear in the centre, and there is a blurry ring, then it fades to become clearer and then blurs around the edges of the screen. I do not know if this is because it is trying to implement some effect that my card cannot handle or if it is a software fix. I tried turning on and off some of the settings, to no avail. I will try troubleshooting more at a later time.
My system specs are as follows:
P4 2.4 GHz
512 MB of RAM (333 MHz, I think)
Nvidia Geforce 4 Ti4200 AGP 8x w/ 128 MB of onboard RAM (DX 8 class card, I think)
I don't know if it is a hardware, software, or driver issue. Any help will be appreciated, even if it is for something as simple as uninstalling and rolling back the drivers.
Edit: I rolled back my drivers, so the problem is now gone. Back to the original state, if you will. As they say, if it isn't broken, don't fix it.
Does anyone know of a stable update for my graphics card? Anyone? Or do I have to sift through the Asus product website to find one?
Last edited by JoelF : 07-22-2006 at 12:54 PM.
All times are GMT -5. The time now is 03:28 AM.